Why Is It Difficult To Sleep After Taking Dexamethasone And Chlorpheniramine?
Hello, I am jurisprudence. Yesterday I took Bufacaryl, why can’t I sleep until now. And how can I sleep, thank you
Good night. Thank you for asking HealthReplies.com.
The medicine you take has the main ingredients in the form of Dexamethasone and chlorempeneramine maleate.
Where dexamethasone has an anti-inflammatory effect thereby reducing inflammation due to infection or inflammation associated with allergies or autoimmune conditions. However, administration must be in accordance with the dose given by the doctor because it can cause side effects such as disturbance in sleep, increased appetite, weight gain, hormonal changes.
While chlorempeneramine maleate has an anti-histamine effect, which works by suppressing allergic conditions. Use must be in accordance with the appropriate dose to prevent possible side effects such as drowsiness, nausea, vomiting, dizziness.
Related to the thing you feel can happen related to the medication you are taking but it can also be related to the condition of anxiety or insomnia which is a sleep disorder that is usually associated with anxiety.
For more information, please read this article https://www.HealthReplies.com/dexamethasone
Thus the information that we can convey may be useful thanks